Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Savina T. F. Optimality Solutions in Games with Preference Relations. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2011, vol. 11, iss. 2, pp. 32-36. DOI: 10.18500/1816-9791-2011-11-2-32-36

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
25.04.2011
Full text:
(downloads: 166)
Language: 
Russian
Heading: 
UDC: 
519.83

Optimality Solutions in Games with Preference Relations

Autors: 
Savina Tatyana Fedorovna, Saratov State University
Abstract: 

For n person games with preference relations some types of optimality solutions are introduced. Elementary properties of their solutions are considered. One sufficient condition for nonempty Cα-core is found.

References: 
  1. Розен В.В. Равновесие в играх с упорядоченными исходами // Изв. Сарат. ун-та. Нов. сер. 2009. Т. 9. Сер. Математика. Механика. Информатика, вып. 3. С. 61–66.
  2. Савина Т.Ф. Ковариантные и контравариантные гомоморфизмы игр с отношениями предпочтения // Изв. Сарат. ун-та. Нов. сер. 2009. Т. 9. Сер. Математика. Механика. Информатика, вып. 3 C. 66–70